RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Pages 367–378 (Mi de9895)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

Sufficient conditions for the convergence of nonclassical asymptotic expansions for the Sturm–Liouville problem with periodic conditions

B. I. Bandyrskiia, V. L. Makarovb, O. L. Ukhanevb

a Lviv Polytechnic National University
b National Taras Shevchenko University of Kyiv

Full text: PDF file (1495 kB)

English version:
Differential Equations, 1999, 35:3, 369–381

Bibliographic databases:
UDC: 519.63
Received: 26.10.1998

Citation: B. I. Bandyrskii, V. L. Makarov, O. L. Ukhanev, “Sufficient conditions for the convergence of nonclassical asymptotic expansions for the Sturm–Liouville problem with periodic conditions”, Differ. Uravn., 35:3 (1999), 367–378; Differ. Equ., 35:3 (1999), 369–381

Citation in format AMSBIB
\Bibitem{BanMakUkh99}
\by B.~I.~Bandyrskii, V.~L.~Makarov, O.~L.~Ukhanev
\paper Sufficient conditions for the convergence of nonclassical asymptotic expansions for the Sturm--Liouville problem with periodic conditions
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 367--378
\mathnet{http://mi.mathnet.ru/de9895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726803}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 369--381


Linking options:
  • http://mi.mathnet.ru/eng/de9895
  • http://mi.mathnet.ru/eng/de/v35/i3/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Bandyrskii, V. L. Makarov, “Sufficient conditions for the eigenvalues of the operator $-d^2/dx^2+q(x)$ under the Ionkin–Samarskii conditions”, Comput. Math. Math. Phys., 40:12 (2000), 1715–1728  mathnet  mathscinet  zmath
  • Number of views:
    This page:41
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019